# SDR AALA202205066920

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 89,291 hours, 11,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 155190
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR CEILING EMERGENCY LIGHT L33895 AND OVERHEAD DOOR EMERGENCY LIGHT L33491 INOPERATIVE. REPLACED M33406 BATTERY PACK PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
